MathSciNet Relay Station
MathSciNet bibliographic data
MR180952 (31 #5182) 53.74
Almgren, F. J., Jr. Three theorems on manifolds with bounded mean curvature. Bull. Amer. Math. Soc. 71 1965 755–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement